MathSciNet Relay Station
MathSciNet bibliographic data
MR2486793 81T15 (05E05 16T30 17B01 81T17 81T18)
Ebrahimi-Fard, Kurusch; Manchon, Dominique; Patras, Frédéric A noncommutative Bohnenblust-Spitzer identity for Rota-Baxter algebras solves Bogoliubov's recursion. J. Noncommut. Geom. 3 (2009), no. 2, 181–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement